On this Mnemonic Monday, we challenge you to remember drugs commonly causing AGEP, or acute generalized exanthematous pustulosis. These drugs include:
Calcium channel blockers
ABC MICKEY MOUSE
Calcium channel blockers, cephalosporins
Click HERE to download or print your mnemonic card.
Need a refresher on acute generalized exanthematous pustulosis (AGEP)? Check out page 421 of your 2020 Derm In-Review Study Guide.
Don’t have a copy? Sign up for Derm In-Review and download the digital version here.
Check out the following article recently published in the Journal of Drugs in Dermatology (JDD):
Acute Generalized Exanthematous Pustulosis Caused by Terazosin Hydrochloride
Abstract: Acute generalized exanthematous pustulosis (AGEP) is a rare cutaneous eruption mainly provoked by drugs. A case of AGEP in a 74-year-old male that was attributed to the ingestion of terazosin hydrochloride is presented. This is the first reported case of this association in medical literature. The history, clinical presentation, and pathogenesis of AGEP are discussed. Read the full article here.
Test your knowledge!
Which of the following drugs is NOT a commonly associated cause of acute generalized exanthematous pustulosis?
To find out the correct answer and read the explanation, click here.
Did you enjoy this mnemonic? You can find more here.
Brought to you by our brand partner Derm In-Review. A product of SanovaWorks.